Differential and Integral Equations
Volume 8

On the existence and stability of bounded almost periodic and periodic solutions of a singularly perturbed nonautonomous system

Existence of monotone solutions to some singular boundary and initial value problems

On a general class of Birkhoff-regular eigenvalue problems

Periodic solutions of linear differential and integral equations

Approximation of an inverse problem for variational inequalities

Multiple existence of periodic solutions for Liénard system

Uniqueness of positive solutions of quasilinear differential equations

Nonautonomous integro-differential equations of hyperbolic type

Note on decay of solutions of steady Navier-Stokes equations in 3-D exterior domains

Necessary and sufficient conditions for the existence of periodic solutions of second-order ordinary differential equations with singular nonlinearities

Non-symmetric hyperbolic problems with different time scales

  • Heinz-Otto Kreiss,Fredrik Olsson, and Jacob Yström

    Volume 8, 1995, pages 1859-1866

On the asymptotic behavior of the solutions of a state-dependent delay equation

$T$-periodic solutions for a second order system with singular nonlinearity

  • Raúl F. Manásevich and Manuel A. del Pino

    Volume 8, 1995, pages 1873-1883

Asymptotic behavior of the quantum defect as a function of an angular momentum and almost normalization of eigenfunctions for a three-dimensional Schrödinger operator with nearly Coulomb potential

Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions

Global behaviour of solutions to a parabolic mean curvature equation

Eikonal equations with discontinuities

  • Richard T. Newcomb and Jianzhong Su

    Volume 8, 1995, pages 1947-1960

Fractional derivatives and smoothing in nonlinear conservation laws

  • Gustaf Gripenberg and Stig-Olof Londen

    Volume 8, 1995, pages 1961-1976

Unstable blow-up patterns

On invariant sets and explicit solutions of nonlinear evolution equations with quadratic nonlinearities

  • Victor A. Galaktionov, Sergey A. Posashkov, and Sergey R. Svirshchevskii

    Volume 8, 1995, pages 1997-2024

An optimization problem in elasticity

Self-similar solutions of a fast diffusion equation that do not conserve mass

  • M. A. Peletier and Hong Fei Zhang

    Volume 8, 1995, pages 2045-2064

Large time behaviour of solutions of a generalized Haraux-Weissler equation

On the Lotka-Volterra competition model in symmetric domains

On a class of implicit evolution variational inequalities

  • Pierluigi Colli and Giuseppe Savaré

    Volume 8, 1995, pages 2097-2124

On the one-dimensional Ginsburg-Landau BVPs

Chaotic motion generated by delayed negative feedback. I. A transversality criterion

  • Bernhard Lani-Wayda and Hans-Otto Walther

    Volume 8, 1995, pages 1407-1452

On Picard potentials

Regularized semigroups, existence families and the abstract Cauchy problem

  • Guo Zheng Sun, Sheng Wang Wang, and Ralph deLaubenfels

    Volume 8, 1995, pages 1477-1496

On a model of nonisothermal flow through fissured media

Linear functional-differential equations with abstract Volterra operators

Existence of solutions for discontinuous differential equations

The effect of the domain geometry on the number of positive solutions of Neumann problems with critical exponents

A general approach to solvability conditions for semilinear elliptic boundary value problems at resonance

  • E. M. Landesman and S. B. Robinson

    Volume 8, 1995, pages 1555-1569

On smooth global solutions of a Kirchhoff type equation on unbounded domains

  • Gustavo Perla Menzala and Jardel Morais Pereira

    Volume 8, 1995, pages 1571-1583

Uniform Lipschitz regularity of a singular perturbation problem

Asymptotic analysis of the linearized Navier-Stokes equations in a channel

$\Gamma$-convergence, minimizing movements and generalized mean curvature evolution

  • Irene Fonseca and Markos A. Katsoulakis

    Volume 8, 1995, pages 1619-1656

Global existence of small solutions to the Davey-Stewartson and the Ishimori systems

  • Nakao Hayashi and Jean-Claude Saut

    Volume 8, 1995, pages 1657-1675

Self-similar turbulent bursts: existence and analytic dependence

  • Fernando Quirós Gracián and Juan L. Vázquez

    Volume 8, 1995, pages 1677-1708

Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations

  • Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa

    Volume 8, 1995, pages 1709-1732

Homoclinic solutions of quasiperiodic Lagrangian systems

  • M. L. Bertotti and S. V. Bolotin

    Volume 8, 1995, pages 1733-1760

Pointwise gradient decay estimates for solutions of the Laplace and minimal surface equations

  • C. O. Horgan, L. E. Payne, and G. A. Philippin

    Volume 8, 1995, pages 1761-1773

Stability and instability of standing waves for the generalized Davey-Stewartson system

Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition

A functional reaction-diffusion equation from climate modeling: S-shapedness of the principal branch of fixed points of the time-1-map

Global, small radially symmetric solutions to nonlinear Schrödinger equations and a gauge transformation

Asymptotics of resonances and geometry of resonance states in the problem of scattering of acoustic waves by a spherically symmetric inhomogeneity of the density

Convergence and approximation of inertial manifolds for evolution equations

Stable periodic solutions of perturbed autonomous equations in one critical case

Stability for a class of semilinear parabolic equations

Integral solutions of locally Lipschitz continuous functional-differential equations

  • Janet Dyson and Rosanna Villella-Bressan

    Volume 8, 1995, pages 1157-1166

An identification problem for the Maxwell equations in a non-homogeneous dispersive medium

  • Cecilia Cavaterra and Alfredo Lorenzi

    Volume 8, 1995, pages 1167-1190

A remark on the Cauchy problem for the Korteweg-de Vries equation on a periodic domain

Perturbing evolutionary systems by step responses and cumulative outputs

  • Odo Diekmann, Mats Gyllenberg, and Horst R. Thieme

    Volume 8, 1995, pages 1205-1244

A priori estimates and existence of positive solutions of nonlinear cooperative elliptic systems

Nonexistence of signed solutions for a semilinear elliptic problem

Remarks on Lyapunov stability

Spatial patterns described by the extended Fisher-Kolmogorov (EFK) equation: kinks

Thomas-Fermi theory with magnetic fields and the Fermi-Amaldi correction

  • Gisèle Ruiz Goldstein, Jerome A. Goldstein, and Wenyao Jia

    Volume 8, 1995, pages 1305-1316

On a semilinear elliptic system

  • Ph. Clément and R. C. A. M. Van der Vorst

    Volume 8, 1995, pages 1317-1329

Non-existence theorems for systems of quasilinear partial differential equations

  • Enzo Mitidieri, Guido Sweers, and Rob Van der Vorst

    Volume 8, 1995, pages 1331-1354

Slow decay and the Harnack inequality for positive solutions of $\Delta u+u^p=0$ in $\mathbf{R}^n$

Existence and nonexistence of positive singular solutions for semilinear elliptic problems with applications in astrophysics

Global existence of submanifolds of solutions of nonlinear second order differential systems

Nontrivial solutions for a strongly resonant problem

Maximum principles for integro-differential parabolic operators

  • Maria Giovanna Garroni and José-Luis Menaldi

    Volume 8, 1995, pages 161-182

Asymptotic formula of eigenvalues of sublinear Sturm-Liouville problems

Linearized stability for semilinear Volterra integral equations

Positive solutions for the one-dimensional p-Laplacian

  • R. Manásevich, F.I. Njoku, and F. Zanolin

    Volume 8, 1995, pages 213-222

Correction: “An elementary regularity theory of minimal surfaces”

  • Luis A. Caffarelli and Antonio Córdoba

    Volume 8, 1995, pages 223-223

Erratum: “On the asymptotic behavior of minimizers of the Ginzburg-Landau model in 2 dimensions”

A direct approach to infinite-dimensional Hamilton-Jacobi equations and applications to convex control with state constraints

  • Piermarco Cannarsa and Gabriella Di Blasio

    Volume 8, 1995, pages 225-246

On the qualitative behaviour of some semilinear parabolic problems

Space-time trajectories of nonlinear systems driven by ordinary and impulsive controls

Quadratic Lyapunov functions for linear skew-product flows and weighted composition operators

Uniqueness results for the gap equation in the theory of superconductivity

A Korn’s inequality for functions with deformation in $L^1(ℝ^2)$ and $L^1(B^2,S^1)$

On homeomorphisms for an elliptic equation in domains with corners

On a quasilinear parabolic integrodifferential equation

On the fixed point index and multiple steady-state solutions of reaction-diffusion systems

A priori estimates and uniqueness of inflection points for positive solutions of semipositone problems

The principal eigencurve for the $p$-Laplacian

Bifurcation from eigencurves of the p-Laplacian

The existence of solutions to a class of semilinear differential equations

Maximum principle for state-constrained optimal control problems governed by quasilinear elliptic

Fredholm mappings and the generalized boundary value problem

Characterization of concentration points and $L^\infty$-estimates for solutions of a semilinear Neumann problem involving the critical Sobolev exponent

  • Adimurthi, Filomena Pacella, and S. L. Yadava

    Volume 8, 1995, pages 41-68

On maximum principles and existence of positive solutions for some cooperative elliptic systems

  • J. Fleckinger, J. Hernández, and F. de Thélin

    Volume 8, 1995, pages 69-85

Examples of nonsymmetric extinction and blow-up for quasilinear heat equations

  • Victor A. Galaktionov and Sergey A. Posashkov

    Volume 8, 1995, pages 87-103

The Cauchy problem for a generalized Zakharov system

Some regularity results for nonlinear degenerate elliptic equations

Some remarks about periodic solutions to the forced pendulum equation

On the characteristic exponent function for a first order ordinary differential equation

  • Kurt Munk Andersen and Allan Sandqvist

    Volume 8, 1995, pages 717-728

A boundedness result of Landesman-Lazer type

Quasi-optimal error estimates for the mean curvature flow with a forcing term

Center manifolds for quasilinear reaction-diffusion systems

On the (modified) Kadomtsev-Petviashvili hierarchy

A value function and applications to translation-invariant semilinear elliptic equations on unbounded domains

Uniqueness and nonuniqueness of positive solutions for a semilinear elliptic equation in $\mathbb{R}^n$

A Wiener estimate for relaxed Dirichlet problems in dimension $N\ge 2$

An approximation scheme for the solutions of the Hamilton-Jacobi equations with max-min Hamiltonians in Hilbert spaces

On linear hyperbolic systems with multiple characteristics

An existence result for a nonlinear hyperbolic system

Carleman estimates and unique continuation for the Schroedinger equation

Bifurcation of limit cycles in a particular class of quadratic systems

Sufficient conditions for the asymptotic stability of invariant manifolds

Singular perturbations in non-linear optimal control systems

  • Marc Quincampoix and Huilong Zhang

    Volume 8, 1995, pages 931-944

Energy dependent scattering theory

  • David H. Sattinger and Jacek Szmigielski

    Volume 8, 1995, pages 945-959

A theorem on degenerate elliptic Bellman equations in bounded domains

Perturbations of even nonsmooth functionals

  • Marco Degiovanni and Sergio Lancelotti

    Volume 8, 1995, pages 981-992

On solution of integral equation of Abel-Volterra type

  • Anatoly A. Kilbas and Megumi Saigo

    Volume 8, 1995, pages 993-1011

Nonhomogeneous time-dependent Navier-Stokes problems in $L_p$ Sobolev spaces

Existence, uniqueness, and stability of solutions to the initial-boundary value problem for bipolar viscous fluids

  • Hamid Bellout,Frederick Bloom, and Jindrich Nečas

    Volume 8, 1995, pages 453-464

Strong solutions of Cauchy problems associated to weakly continuous semigroups

On long time asymptotics of the Vlasov-Fokker-Planck equation and of the Vlasov-Poisson-Fokker-Planck system with Coulombic and Newtonian potentials

On the spectrum of some linear noncooperative elliptic systems with radial symmetry

  • E. N. Dancer, J. López-Gómez, and R. Ortega

    Volume 8, 1995, pages 515-523

Nonexistence and other properties for solutions of quasilinear elliptic equations

  • Roberta Filippucci and Patrizia Pucci

    Volume 8, 1995, pages 525-538

A Phragmén-Lindelöf alternative for a class of quasilinear second order parabolic problems

Existence of solutions of nonlinear functional integro-differential equations in Banach spaces

  • Ki Sik Ha, Byoung Jae Jin, and Ki-Yeon Shin

    Volume 8, 1995, pages 553-566

Almost periodic solutions of infinite-dimensional Riccati equations

  • Giuseppe Da Prato and Constantin Tudor

    Volume 8, 1995, pages 567-575

New nonexistence results for elliptic equations with supercritical nonlinearity

Well posedness for damped second-order systems with unbounded input operators

A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms

Some coexistence and extinction results for a 3-species ecological system

On well-posedness of integro-differential equations in weighted $L^2$-spaces

Blow-up for semilinear wave equations with slowly decaying data in high dimensions

On a class of resonant problems at higher eigenvalues

A note on problems involving critical Sobolev exponents

Energy decay for the wave equation with a nonlinear weak dissipation

Integral representations and $L^\infty$ bounds for solutions of the Helmholtz equation on arbitrary open sets in $\mathbb{R}^2$ and $\mathbb{R}^3$

Analyticity of eigenfunctions for Schrödinger operators

On multiple solutions for the nonhomogeneous $p$-Laplacian with a critical Sobolev exponent